# SDR DALA2017072405641

- Difficulty date: July 17, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 67,757 hours, 22,565 cycles
- System (JASC): 2565 · Escape Slide
- Part: Housing
- Condition: Cracked
- Location: R3 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR SLIDE HOUSING IS CRACKED. REPAIRED THE SLIDE HOUSING
